# SDR 2007UALA00259

- Difficulty date: January 30, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N849UA
- Make and model: Airbus A319-131
- Aircraft serial: 1649
- Aircraft time: 18,153 hours, 7,153 cycles
- Engine: Iae V2522A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Leaking
- Location: Green Hyd Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RTFL DUE TO LOSS OF GREEN HYDRAULIC SYSTEM.  LT MLG DOOR ACTUATOR AFT HOSE LEAKING.  REPLACED HOSE.   SERVICED GREEN HYDRAULIC SYSTEM AFTER GEAR DOOR HOSE REPLACED AND CYCLE ALL COMPONENTS TO BLEED AIR FROM SYSTEM, PUMP DID NOT RUN DRY.
